# SDR DALA2025120308819

- Difficulty date: November 18, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 98,713 hours, 18,094 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 01EA CRACK IN THE RADIUS OF THE STIFFENER AT STA287 FROM WL159 TO 185,THE LENGTH OF CRACK IS 0.2 INCH,AS MARKED.   PERFORMED REPAIR ON THE LH VERTICAL STIFFENER CRACK AREA AT STA287 FROM WL 159 TO 185.REFER TO W/C 5312-01186-02A. (1309595)
